# SDR CALA9801752

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER UPPER FAIRING DELAMINATED FROM AFT ATTACH POINT FORWARD.  REMOVED PAN ON LOWER SURFACE AND REMOVED DELAMINATED HONEYCOMB. NEW HONEYCOMB WAS BONDED IN LOWER PAN AND THEN PAN WAS INSTALLED ON FAIRING AND BONDED IAW SRM 51-70-2 AND ECRA 5510-01316.
